Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 41, NWS Bismarck, ND

May 20, 2011Ward County, North Dakota

NWS Bismarck, ND issued this river flood warning at May 20, 2011, 11:10 AM CDT for Ward County, North Dakota. It took effect at May 22, 2011, 4:36 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 20, 2011, 11:10 AM CDT (16:10 UTC)
In effect from
May 22, 2011, 4:36 PM CDT
Expired
May 21, 2011, 1:59 PM CDT
In force
Issued by
NWS Bismarck, ND
Flood severity
Minor

County Ward County, ND

The river

Written for the forecast point Des Lacs River at Foxholm (DESN8). The gauge peaked at 12.19 ft at May 22, 2011, 1:00 PM CDT.

actionminormoderatemajor5001000150005/2005/2105/22
Action stage
1650 ft
Minor stage
1651 ft
Moderate stage
1653 ft
Major stage
1654 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WGUS43 KBIS 201610
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1110 AM CDT FRI MAY 20 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE DES LACS RIVER AT FOXHOLM...MINOR FLOODING IS FORECAST.

.TWO TO TWO AND A HALF INCHES OF RAINFALL IS POSSIBLE ACROSS THE DES 
RIVER BASIN THROUGH SUNDAY. RUNOFF FROM THIS RAINFALL WILL LIKELY 
CAUSE THE DES LACS RIVER AT FOXHOLM TO RISE TO 16.7 FEET BY SUNDAY NIGHT. 
THIS EVENT WILL BE SIMILAR TO THAT OF MAY TENTH THROUGH THE TWELFTH.


NDC101-211610-
/O.NEW.KBIS.FL.W.0041.110522T2136Z-110524T0448Z/
/DESN8.1.ER.110522T2136Z.110523T0600Z.110523T1648Z.NO/
1110 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DES LACS RIVER AT FOXHOLM
* FROM SUNDAY AFTERNOON UNTIL LATE MONDAY MORNING
* AT 10AM FRIDAY THE STAGE WAS...9.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...RISE ABOVE MINOR FLOOD STAGE OF 16.0 FEET SUNDAY 
  AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SUNDAY NIGHT.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS FOR SOME HOMES AND WATER
  NEAR TOP OF SOME ROADS CLOSE TO RIVER.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 FOXHOLM      16  9.5 FRI 10 AM  10.8   14.1   16.4   14.7   13.5

$$
AYD
3 follow-up statements
554 
WGUS83 KBIS 201657
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1157 AM CDT FRI MAY 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY 
  SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY 
  SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY 
  SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY 
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY 
  SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY 
  SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY 
  WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU 
  COUNTIES 
FOR THE SOURIS RIVER NEAR FOXHOLM...TOWNER...BANTRY AND WESTHOPE 
...MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR 
THE SOURIS RIVER NEAR SHERWOOD...AT MINOT 4 NW AND AT LOGAN...MODERATE 
FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER 
NEAR MINOT BROADWAY BRIDGE MINOR FLOODING IS OCCURRING AND MODERATE 
IS FORECAST. FOR THE SOURIS RIVER AT SAWYER...AT VELVA...AND THE WILLOW 
CREEK NEAR WILLOW CITY...MINOR FLOODING IS OCCURRING AND IS FORECAST 
TO CONTINUE. FOR THE DES LACS RIVER AT FOXHOLM...MINOR FLOODING IS 
OCCURRING AND IS FORECAST TO CONTINUE.

.TWO TO TWO AND A HALF INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS 
IS FORECAST ACROSS THE SOURIS BASIN FRIDAY THROUGH SUNDAY. FIVE DAYS 
OF FORECAST PRECIPITATION IS INCLUDED IN THIS FORECAST PACKAGE...ENDING 
WEDNESDAY MORNING. THE LATEST RELEASE SCHEDULE FOR LAKE DARLING 
CONSTRUCTED ON FRIDAY IS ALSO INCLUDED. DUE TO REMAINING UNCERTAINTY 
IN FINAL RAINFALL AMOUNTS AND PLACEMENT...TIMING OF PEAK FLOWS...AND 
LAKE DARLING INFLOWS AND RELEASES...THE FOLLOWING RANGES FOR STAGE AND 
FLOW ARE POSSIBLE DOWNSTREAM OF LAKE DARLING.

LOCATION..................STAGES..................FLOW.......... 

MINOT 4NW..............19.5 TO 21.0 FT..........6000 TO 7000 CFS 

MINOT BROADWAY BRIDGE..1550.5 TO 1552.5 FT......6200 TO 7200 CFS 

LOGAN..................36.7 TO 37.0 FT..........6700 TO 7700 CFS 

SAYWER.................23.5 TO 24.0 FT..........6800 TO 7800 CFS 

VELVA..................1507.5 TO 1508.5 FT......6800 TO 7800 CFS 

TOWNER.................56.2 TO 56.4 FT..........7000 TO 8000 CFS 

BANTRY.................14.2 TO 14.4 FT..........7000 TO 8000 CFS 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC075-212257-
/O.CON.KBIS.FL.W.0036.000000T0000Z-000000T0000Z/
/SHWN8.2.DR.110507T0200Z.110521T1800Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL FURTHER NOTICE.
* AT 10:30 AM FRIDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  SATURDAY.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING OCCURS AT THIS STAGE. THE 
  ENTIRE VALLEY BECOMES COVERED WITH WATER.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 SHERWOOD     18 23.9 FRI 10 AM  24.0   24.0   24.0   23.9   23.8

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.3.DR.110218T2337Z.110521T1200Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 11:15 AM FRIDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 15.8 FEET...SOMETHING AROUND 15.5 TO 15.8 FT, THE COUNTY
  ROAD 8 CLOSES AS THE WATER BECOMES TO DEEP ON THE ROAD AND BRIDGE 
  SURFACE.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 FOXHOLM      10 16.1 FRI 11 AM  16.5   16.4   16.1   15.9   16.2

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.DR.110411T1913Z.110523T0000Z.000000T0000Z.NO/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 11:15 AM FRIDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO 19.5 TO 21.0 FT OR 
  A FLOW OF 6000 TO 7000 CFS BY SUNDAY EVENING. 
* IMPACT...AT 20.3 FEET...WATER LEVEL IS AT TOP OF LEVEES NEAR WATER 
  TREATMENT PLANT.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 MINOT 4NW    14 19.1 FRI 11 AM  19.4   20.2   20.3   20.3   20.3

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0038.000000T0000Z-000000T0000Z/
/MION8.2.ER.110511T1600Z.110523T0000Z.000000T0000Z.NO/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT MINOT BRWY BRDG.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 1549.4 FEET. 
* FLOOD STAGE IS 1549 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 1550.5 TO 1552.5 FT 
  OR A FLOW OF 6200 TO 7200 CFS BY SUNDAY EVENING.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 MINOT BRWY   1549  M   M  M    1550.1 1551.3 1551.4 1551.3 1551.3

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.DR.110407T1830Z.110523T1200Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM FRIDAY THE STAGE WAS 36.5 FEET. 
* FLOOD STAGE IS 34.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 36.7 TO 37.0 FT OR 
  A FLOW OF 6700 TO 7700 CFS BY MONDAY. 
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 LOGAN        34 36.5 FRI 10 AM  36.6   36.7   36.8   36.8   36.7

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.1.DR.110409T0213Z.110523T1800Z.000000T0000Z.NO/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT  7:00 AM THURSDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 23.5 TO 24.0 FT OR 
  A FLOW OF 6800 TO 7800 CFS BY MONDAY.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD. 
  SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22 
  FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET 
  LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 SAWYER       22 22.8 THU 7 AM   23.0   23.3   23.7   23.7   23.6

$$

NDC049-212256-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.DR.000000T0000Z.110524T1200Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT  9:00 AM THURSDAY THE STAGE WAS 1506.7 FEET. 
* FLOOD STAGE IS 1505 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 1507.5 TO 1508.5 FT OR A 
  FLOW 6800 TO 7800 CFS BY TUESDAY. 

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 VELVA        1505  M   M  M   1506.9 1507.1 1507.6 1507.9 1507.9

$$

NDC049-212256-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/TOWN8.3.DR.110227T0020Z.110416T1300Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR TOWNER.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM FRIDAY THE STAGE WAS 56.0 FEET. 
* FLOOD STAGE IS 52.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 56.2 TO 56.4 FT OR A FLOW 
  OF 7000 TO 8000 CFS BY THE MIDDLE PORTIONS OF NEXT WEEK.
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 TOWNER       52 56.0 FRI 8 AM   55.9   55.9   55.9   56.0   56.1

$$

NDC049-212256-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/BANN8.3.DR.110315T2000Z.110416T0600Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR BANTRY.
* UNTIL FURTHER NOTICE.
* AT  9:00 AM FRIDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 14.2 TO 14.4 FT OR 
  A FLOW OF 7000 TO 8000 CFS BY LATE NEXT WEEK.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 BANTRY       11 14.0 FRI 9 AM   14.0   13.9   13.9   13.9   13.9

$$

NDC009-212256-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/WSTN8.3.SM.110326T0600Z.110421T0700Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL FURTHER NOTICE.
* AT 11:00 AM FRIDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 17.O FEET.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 WESTHOPE     10 17.0 FRI 11 AM  16.9   16.9   16.9   16.9   17.1

$$

NDC101-212256-
/O.CON.KBIS.FL.W.0041.110522T2136Z-110524T0448Z/
/DESN8.1.ER.110522T2136Z.110523T0600Z.110523T1648Z.NO/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE DES LACS RIVER AT FOXHOLM.
* FROM SUNDAY AFTERNOON TO MONDAY EVENING.
* AT 11:15 AM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE MINOR FLOOD STAGE OF 16.0 FEET SUNDAY 
  AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SUNDAY NIGHT.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS FOR SOME HOMES AND WATER
  NEAR TOP OF SOME ROADS CLOSE TO RIVER.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 FOXHOLM      16  9.5 FRI 11 AM  11.3   15.4   15.9   14.4   13.2

$$

NDC009-049-212256-
/O.CON.KBIS.FL.W.0021.000000T0000Z-000000T0000Z/
/WLCN8.2.DR.110407T1240Z.110414T0545Z.000000T0000Z.NR/
1157 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL FURTHER NOTICE.
* AT 11:00 AM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.0 FEET 
  BY TUESDAY.
* IMPACT...AT 11.5 FEET...OVERFLOW OCCURS ON LEFT BANK.

&&


             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 WILLOW CITY  10 11.6 FRI 11 AM  11.5   11.4   11.2   11.0   10.8

$$
AYD
695 
WGUS83 KBIS 210356
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT FRI MAY 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY 
  SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY 
  SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY 
  SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY 
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY 
  SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY 
  SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY 
  WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU 
  COUNTIES 
FOR THE SOURIS RIVER NEAR FOXHOLM...TOWNER...BANTRY AND WESTHOPE 
...MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR 
THE SOURIS RIVER NEAR SHERWOOD...AT MINOT 4 NW AND AT LOGAN...MODERATE 
FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER 
NEAR MINOT BROADWAY BRIDGE MINOR FLOODING IS OCCURRING AND MODERATE 
IS FORECAST. FOR THE SOURIS RIVER AT SAWYER...AT VELVA...AND THE WILLOW 
CREEK NEAR WILLOW CITY...MINOR FLOODING IS OCCURRING AND IS FORECAST 
TO CONTINUE. FOR THE DES LACS RIVER AT FOXHOLM...MINOR FLOODING IS 
OCCURRING AND IS FORECAST TO CONTINUE. 

.TWO TO TWO AND A HALF INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS 
IS FORECAST ACROSS THE SOURIS BASIN FRIDAY THROUGH SUNDAY. FIVE DAYS 
OF FORECAST PRECIPITATION IS INCLUDED IN THIS FORECAST PACKAGE...ENDING 
WEDNESDAY MORNING. THE LATEST RELEASE SCHEDULE FOR LAKE DARLING 
CONSTRUCTED ON FRIDAY IS ALSO INCLUDED. DUE TO REMAINING UNCERTAINTY 
IN FINAL RAINFALL AMOUNTS AND PLACEMENT...TIMING OF PEAK FLOWS...AND 
LAKE DARLING INFLOWS AND RELEASES...THE FOLLOWING RANGES FOR STAGE AND 
FLOW ARE POSSIBLE DOWNSTREAM OF LAKE DARLING.

LOCATION..................STAGES..................FLOW.......... 

MINOT 4NW..............19.5 TO 21.0 FT..........6000 TO 7000 CFS 

MINOT BROADWAY BRIDGE..1550.5 TO 1552.5 FT......6200 TO 7200 CFS 

LOGAN..................36.7 TO 37.0 FT..........6700 TO 7700 CFS 

SAYWER.................23.5 TO 24.0 FT..........6800 TO 7800 CFS 

VELVA..................1507.5 TO 1508.5 FT......6800 TO 7800 CFS 

TOWNER.................56.2 TO 56.4 FT..........7000 TO 8000 CFS 

BANTRY.................14.2 TO 14.4 FT..........7000 TO 8000 CFS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC075-220356-
/O.CON.KBIS.FL.W.0036.000000T0000Z-000000T0000Z/
/SHWN8.2.DR.110507T0200Z.110521T1800Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL FURTHER NOTICE.
* AT 10:30 PM FRIDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  TOMORROW EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 SHERWOOD     18 23.9 FRI 10 PM  24.0   24.0   23.9   23.8   23.7

$$

NDC101-220356-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.3.DR.110218T2337Z.110521T1200Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 10:15 PM FRIDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 15.8 FEET...COUNTY ROAD 8 CLOSES. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 FOXHOLM      10 16.4 FRI 10 PM  16.5   16.3   16.0   15.9   16.3

$$

NDC101-220356-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.DR.110411T1913Z.110523T0000Z.000000T0000Z.NO/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 10:15 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO 19.5 TO 21.0 FT OR 
  A FLOW OF 6000 TO 7000 CFS BY SUNDAY EVENING. 
* IMPACT...AT 20.3 FEET...WATER LEVEL IS AT TOP OF LEVEES NEAR WATER 
  TREATMENT PLANT.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 MINOT 4NW    14 19.3 FRI 10 PM  19.6   20.3   20.3   20.3   20.3

$$

NDC101-220355-
/O.CON.KBIS.FL.W.0038.000000T0000Z-000000T0000Z/
/MION8.2.ER.110511T1600Z.110523T0000Z.000000T0000Z.NO/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT MINOT BRWY BRDG.
* UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 1550 FEET. 
* FLOOD STAGE IS 1549 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 1550.5 TO 1552.5 FT 
  OR A FLOW OF 6200 TO 7200 CFS BY SUNDAY EVENING. 

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 MINOT BRWY   1549 1549.6 FRI 9 PM  1550.5  1551.4  1551.3  1551.3  
1551.3

$$

NDC101-220355-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.DR.110407T1830Z.110523T1200Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 36.5 FEET. 
* FLOOD STAGE IS 34.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 36.7 TO 37.0 FT OR 
  A FLOW OF 6700 TO 7700 CFS BY MONDAY. 
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 LOGAN        34 36.5 FRI 9 PM   36.6   36.7   36.8   36.8   36.7

$$

NDC101-220355-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.1.DR.110409T0213Z.110523T1800Z.000000T0000Z.NO/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT  7:00 AM THURSDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 23.5 TO 24.0 FT OR 
  A FLOW OF 6800 TO 7800 CFS BY MONDAY. 
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD. 
  SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22 
  FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET 
  LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 SAWYER       22 22.8 THU 7 AM   23.1   23.4   23.7   23.7   23.6

$$

NDC049-220355-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.DR.000000T0000Z.110524T1200Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT  9:00 AM FRIDAY THE STAGE WAS 1507 FEET. 
* FLOOD STAGE IS 1505 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 1507.5 TO 1508.5 FT OR A 
  FLOW 6800 TO 7800 CFS BY TUESDAY. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 VELVA        1505 1506.7 FRI 9 AM  1506.9  1507.3  1507.8  1507.9  
1507.9

$$

NDC049-220355-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/TOWN8.3.DR.110227T0020Z.110416T1300Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR TOWNER.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM FRIDAY THE STAGE WAS 56.0 FEET. 
* FLOOD STAGE IS 52.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 56.2 TO 56.4 FT OR A FLOW 
  OF 7000 TO 8000 CFS BY THE MIDDLE PORTIONS OF NEXT WEEK. 
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 TOWNER       52 56.0 FRI 8 AM   55.9   55.9   56.0   56.1   56.2

$$

NDC049-220355-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/BANN8.3.DR.110315T2000Z.110416T0600Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR BANTRY.
* UNTIL FURTHER NOTICE.
* AT  8:00 PM FRIDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO 14.2 TO 14.4 FT OR 
  A FLOW OF 7000 TO 8000 CFS BY LATE NEXT WEEK. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 BANTRY       11 14.0 FRI 8 PM   14.0   13.9   13.9   13.9   14.0

$$

NDC009-220355-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/WSTN8.3.SM.110326T0600Z.110421T0700Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL FURTHER NOTICE.
* AT 10:00 PM FRIDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 17.0 FEET. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 WESTHOPE     10 16.9 FRI 10 PM  16.9   16.9   16.9   17.0   17.1

$$

NDC101-220355-
/O.CON.KBIS.FL.W.0041.110522T2136Z-110524T0448Z/
/DESN8.1.ER.110522T2136Z.110523T0600Z.110523T1648Z.NO/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE DES LACS RIVER AT FOXHOLM.
* FROM SUNDAY AFTERNOON TO MONDAY EVENING.
* AT 10:15 PM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE MINOR FLOOD STAGE OF 16.0 FEET SUNDAY 
  AND CONTINUE TO RISE TO NEAR 16.7 FEET BY SUNDAY NIGHT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 FOXHOLM      16  9.5 FRI 10 PM  12.1   16.4   15.5   14.1   12.9

$$

NDC009-049-220355-
/O.CON.KBIS.FL.W.0021.000000T0000Z-000000T0000Z/
/WLCN8.2.DR.110407T1240Z.110414T0545Z.000000T0000Z.NR/
1056 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL FURTHER NOTICE.
* AT 10:00 PM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.4 FEET 
  BY SUNDAY MORNING.
* IMPACT...AT 11.5 FEET...OVERFLOW OCCURS ON LEFT BANK.

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 WILLOW CITY  10 11.6 FRI 10 PM  11.5   11.3   11.2   11.0   10.8

$$

KINNEY
849 
WGUS83 KBIS 211859
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
159 PM CDT SAT MAY 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE DES LACS RIVER AT FOXHOLM...MINOR FLOODING IS NO LONGER 
FORECAST.

.THE DES LACS RIVER AT FOXHOLM IS NO LONGER ANTICIPATED TO REACH 
MINOR FLOOD STAGE AS RAINFALL IS NOW LESS THAN PREVIOUSLY EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC101-211929-
/O.CAN.KBIS.FL.W.0041.000000T0000Z-110524T0448Z/
/DESN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
159 PM CDT SAT MAY 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE DES LACS RIVER AT FOXHOLM.
* AT  1:15 PM SATURDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET 
  MONDAY MORNING.

&&

             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

SOURIS RIVER BASIN
 FOXHOLM      16  9.6 SAT 1 PM   11.8   12.9   11.9   10.6    9.9

$$
AYD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 20, 10:42 AM CDT, 28 minutes earlier.

Area forecast discussion, May 20, 10:42 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1042 AM CDT FRI MAY 20 2011

.UPDATE...WILL REPLACE THE FLOOD WATCH FOR ALL THE NORTH DAKOTA COUNTIES
SOUTH AND WEST OF THE MISSOURI BUT MCKENZIE TO AN OVERLAND FLOOD
ADVISORY.

&&

.DISCUSSION...A WAVE MOVING AROUND THE UPPER LEVEL LOW HAS SHOWERS...AND
SCATTERED THUNDERSTORMS INTO WESTERN NORTH DAKOTA. DICKINSON HAS
RECEIVED 0.82 INCHES IN THE PAST 3 HOURS AND 0.95 INCHES SINCE
MIDNIGHT. WILL REPLACE THE FLOOD WATCH FOR ALL COUNTIES SOUTH AND
WEST OF THE MISSOURI EXCEPT FOR MCKENZIE WITH AN OVERLAND FLOOD
ADVISORY. OTHERWISE HAVE UPDATED THE WORDING OF THE FORECAST TO
INCLUDE SHOWERS AND SCATTERED THUNDERSTORMS WITH HEAVY RAIN
THROUGH THE DAY.

&&

.AVIATION...SKY AND VISIBILITY CONDITIONS WILL VARY CONSIDERABLY
DUE TO SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN. FREQUENT IFR
CONDITIONS DUE TO LOW VISIBILITIES AND LOW CEILINGS CAN BE
EXPECTED.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017-
021>023-025-035>037-046>048-050-051.

&&

TSW
Hazardous weather outlook, May 20, 11:08 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1108 AM CDT FRI MAY 20 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211615-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1108 AM CDT FRI MAY 20 2011 /1008 AM MDT FRI MAY 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH AND FLOOD ADVISORIES HAVE BEEN ISSUED THROUGH
SATURDAY. GO TO WWW.WEATHER.GOV/BIS FOR DETAILS.

MODERATE TO HEAVY RAIN IS FORECAST OVER WESTERN AND PARTS OF
CENTRAL NORTH DAKOTA TODAY AND CONTINUE TONIGHT. SCATTERED
THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN...HEAVY AT TIMES IF FORECAST TO OCCUR THROUGH SATURDAY. THERE
IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. TOTAL
RAINFALL AMOUNTS BETWEEN 1.5 INCHES TO 2.5 INCHES ARE EXPECTED
ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE
WITH ANY HEAVY RAINFALL AND AMOUNTS RECEIVED FROM THURSDAY NIGHT
THROUGH THE WEEKEND AT 701-233-4582.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 10:31 AM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more48 hr
May 20, 10:45 AM CDTAreal Flood AdvisoryBISGrant, Sioux48 hr
May 20, 12:18 PM CDTAreal Flood WarningBISBurke, Divide, McKenzie, Mountrail, Renville, Ward and 1 more3 days

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.